# SDR F3LA2023112700216

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N361FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09221
- Aircraft time: 12,686 hours, 5,675 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCERPANCY: REFERENCE LP 405902. SDR REPORTABLE EVENT. AFTER LANDING RECEIVED ECAM L/G SHOCK ABSOBER FAULT, ANTI-ICE CAPT TAT, NAV TCAS FAULTS. THESE MSGS DISAPPEARED THEN SHORTLY REAPPEARED FOLLOWED BY SMELL OF SMOKE IN COCKPIT THEN ECAM WARNING ENGINES. CORRECTIVE ACTION: REF LP405902 ITEM 2 DUE TO COCKPIT SMOKE EVENT. PERFORMED TYPE 9 PROCEDURE IN TSM 05-50-00-810-831-A  AND ALSO LEVEL A INSPECTION PERFORMED PACK AIR SUPPLY W/ ENGINE 1 AND 2 PER AMM 36-11-00-710-803-A. NO SIGNS OF SMOKE, FUMES, OR ODOR. PERFORMED E&E FWD AND AFT EWIS INSPECTION. NO DEFECTS FOUND TO WIRING, LRUS AND PLUGS. NO SIGNS OF MOISTURE OR WETNESS INSIDE E&E COMPARTMENTS. A/C OK FOR SERVICE.  /END/
